# SDR AALA201508139006

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 56,639 hours, 24,320 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: AAAF0W1187
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 33,512 hours, 12,573 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING, CREW CALLED EN-ROUTE ASKING TO TALK TO MTC REGARDING AN IDG 1 OIL LOW PRESS WARNING & THE EXISTING MEL 49-1B ON THE ACFT.  GIVEN THAT THE FLIGHT WAS ALREADY EN-ROUTE & ABOUT TO DESCEND.  THEY CONTINUED AS PLANNED TO THE ORIGINAL DESTINATION BUT DID DECLARE AN EMER.  REPLACED THE NR 1 ENG IDG IAW AMM 24-25-51.  ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK.
